# SDR ASAA201808305951

- Difficulty date: August 24, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 328 UPPER CAP LOWER SURFACE IS CORRODED AT FASTENER HOLE RBL 50. GROUNDED - YES. REMOVED CORROSION ON FLOOR BEAM STA328 RB2-50. REMOVED .029 REMAINING .096 ORIGINAL THICKNESS .125 OUT OF LIMITS IAW B737-800 SRM 53-10-51. ACCOMPLISHED REPAIRED IAW B737-800 SRM 53-10-51, STRAP REPAIR. THIS IS A CLASS A REPAIR. REMOVED DOT.
